# SDR SIMA201123802

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 23,109 hours, 19,640 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0084
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2734 THE CREW REPORTED THAT DURING CLIMBOUT RECEIVED A RUDDER OVER BOOST MESSAGE ON EICAS.  THE CREW COMPILED WITH THE CHECKLIST AND NO FURTHER PROBLEMS WERE NOTED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RUDDER POWER CONTROL UNIT IAW EMB 140 AMM 27-22-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
